MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A pusher wire, main coil and introducer sheath were returned for this complaint.The twist lock of the introducer sheath had been opened.The introducer sheath was inspected and the tip was found damage.The pusher wire was inspected and was found kinked.The interlocking arm of pusher wire was inspected and was found damage.The coil was returned kinked and stretched near the interlocking arm.The pusher wire was advanced through the introducer sheath without problem, no resistance was felt.The proximal end has a smooth surface.The interlocking arm was inspected and no anomalies were noted.The pusher wire was inspected and was found kinked.The zap tip has a smooth surface.The interlocking arm was inspected and no anomalies were noted.The coil was returned kinked and stretched near the interlocking arm.Dimensional inspection of pusher wire have passed the specification.However, there were a missing fiber bundles from the mail coil and the od of the middle solder joint failed specification.
 
Event or Problem Description
Reported based on the device analysis completed on 25nov2019.A 14mm x 30cm interlock was selected for use.During the procedure, it was noted that the device was stuck in the microcatheter and could not get out.The coil was removed from the patient's body with the catheter.The procedure was completed with another of the same device.There were no complications reported and the patient was stable post procedure.However, device analysis revealed that there was a missing fiber bundles.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9438029
Report Number2134265-2019-15286
Device Sequence Number11496444
Product Code KRD
UDI-Device Identifier08714729765073
UDI-Public08714729765073
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0023219861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1